Vol 26, No 4 (2018)

Table of Contents


Position vector of a developable $q$-slant ruled surface PDF
Onur Kaya, Mehmet Onder 545-559
Some growth properties based on $(p,q)$-th order of the integer translation of the composite entire and meromorphic functions PDF
Ritam Biswas 561-582
Existence of random attractors for stochastic non-autonomous reaction-diffusion equation with multiplicative noise on $\mathbb{R}^{n}$ PDF
Fadlallah Mustafa Mosa, Qiaozhen Ma, Mohamed Y. A. Bakhet 583-599
Absolute continuity of the magnetic Schrodinger operator with periodic potential PDF
Assel Rachid 601-614
Stability of trigintic functional equation in multi-Banach spaces: fixed point approach PDF
Murali Ramdoss, Antony Raj Aruldass, Choonkil Park, Siriluk Paokanta 615-628
Relative order and relative type based growth properties of iterated $p$ adic entire functions PDF
Tanmay Biswas 629-663
A generalization of Ostrowski-type inequality PDF
Huang Hong 665-674
Simplifying and finding ordinary differential equations in terms of the stirling numbers PDF
Feng Qi, Jing-Lin Wang, Bai-Ni Guo 675-681
One-dimensional jumping problem involving $p$-Laplacian PDF
Tacksun Jung, Q-Heung Choi 683-700
Generalized normality in ring extensions involving amalgamated algebras PDF
Tae In Kwon, Hwankoo Kim 701-708
$\lambda^*$-closed sets and new separation axioms in Alexandroff spaces PDF
Amar Kumar Banerjee, Jagannath Pal 709-727
Extremal Type I additive self-dual codes over $GF(4)$ with near-minimal shadow PDF
Sunghyu Han 729-740
Ihara zeta function of dumbbell graphs PDF
Sanghoon Kwon, Jung-Hyeon Park 741-746
A maximum principle for non-negative zeroth order coefficient in some unbounded domains PDF
Sungwon Cho 747-756
The sequential attainability and attainable ace PDF
Buhyeon Kang 757-775
A new algorithm for solving mixed equilibrium problem and finding common fixed points of Bregman strongly nonexpansive mappings PDF
Nader Biranvand, Vahid Darvish 777-798
Triple centralizers of ${{C}^{*}}$-algebras PDF
Seyed Mohammad Davarpanah, Mohsen Erfanian Omidvar, hamid reza moradi 799-808
Complex valued dislocated metric spaces PDF
Ozgur Ege, Ismet Karaca 809-822
Corrigendum to "Positive Solutions of Superlinear and Sublinear Boundary Value Problems" [Korean J. Math. 25 (2017), 37--43] PDF
Juan A. Gatica, Yun-Ho Kim 823-824

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr